# SDR A6WA200640176

- Difficulty date: May 6, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE LOW PRESSURE TURBINE CASE IS CRACKED 1.5 INCHES LONG AT 9 O`CLOCK POSTION .75 INCH AFT OF FORWARD FLANGE.  CLEANED SUSPECT AREA AND PERFORMED LPI IAW CRJ NDTM 51-20-08.  FOUND 1 CRACK LIKE INDICATION APPROXIMATELY 1.5 INCH LONG AT 9 O`CLOCK POSITION.  ENGINE IS OK FOR CONTINUED SERVICE IAW GE CDR CF34-3-06-140R WITH CONTINUING INSPECTION REQUIREMENTS.  (M)
